Metformin - Anyone ever experience in joint pains and hip pains?
Question posted by janelambe on 27 Oct 2015
Last updated on 2 July 2018
Thanks for the reply. My last doctors visit, she decided to up dose the metformin and since then i wake up with sore joints especially in my elbows (old injuries) and my hip bone. Not much information when I looked the metformin medication.
janelambe; In the side effects there are several problems with muscle and joint pain,lower back or side pain
muscle pain or cramping does not say where the pains are but without a dought you should let your doctor know about this sure sounds like it is side effects from the medication. Good luck
- Metformin uses and safety info
- Metformin prescribing info & package insert (for Health Professionals)
- Side effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.